# SDR UALA2011040401590

- Difficulty date: April 3, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 32,763 hours, 14,355 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 542
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELEC SMELL IN GALLEY, FLIGHT DIVERTED.  INVESTIGATED AFT GALLEY, FOUND NO EVIDENCE OF FIRE DAMAGE RELATED TO OVENS, ELECTRICAL PANELS, LIGHT PANELS AND LIGHT FIXTURES.  DID FIND EVIDENCE OF ELECTRICAL ARCING BEHIND COFFEEMAKERS IN AFT GALLEY.  ELECTRICALLY ISOLATED AFT COFFEEMAKERS PER MEL 2522AK.  REPLACED COFFEMAKERS.
